# SDR IPXA2017100222238

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 81,823 hours, 14,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain Drive
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BINDS WHEN CLOSING.  DOOR STARTS DOWN AND BINDS AFTER MOVING ONE OR TWO INCHES,  PIECES OF CHAIN FELL TO THE FLOOR IN THE COURIER AREA.  REMOVED & REPLACED REAR CHAIN ASSY ON L1 DOOR IAW AMM 52-11-09,  OPS CHECKED GOOD.  ACFT OK FOR SERVICE
